Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Absolute continuity and uniqueness of measures on metric spaces


Author: Pertti Mattila
Journal: Trans. Amer. Math. Soc. 266 (1981), 233-242
MSC: Primary 28A12; Secondary 28A15
DOI: https://doi.org/10.1090/S0002-9947-1981-0613793-8
MathSciNet review: 613793
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if two Borel regular measures on a separable metric space are in a suitable sense homogeneous, then they are mutually absolutely continuous. We use such absolute continuity theorems together with some density theorems to prove the uniqueness of measures more general than Haar measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A12, 28A15

Retrieve articles in all journals with MSC: 28A12, 28A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0613793-8
Article copyright: © Copyright 1981 American Mathematical Society